RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2002, Volume 72, Issue 2, Pages 198–206 (Mi mz414)  

Morrey Regularity of Nonlinear Elliptic Systems of High Order under Degeneration of Ellipticity

E. A. Kalita

Institute of Applied Mathematics and Mechanics, Ukraine National Academy of Sciences

Abstract: We study nonlinear elliptic systems of the form $\operatorname {div}^tA(x,D^su)=0$, $s+t$ even, $x\in \Omega \subset \mathbb R^n$, with the natural energy space $H^s$. We establish that for $s>t$ solutions from $H^s$ belong to the Morrey space and the Morrey exponent does not tend to zero under the degeneration of ellipticity. In the case $s=t$, a similar result is obtained under an additional structure condition on the system.

DOI: https://doi.org/10.4213/mzm414

Full text: PDF file (198 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2002, 72:2, 177–184

Bibliographic databases:

UDC: 517.956
Received: 06.02.1998

Citation: E. A. Kalita, “Morrey Regularity of Nonlinear Elliptic Systems of High Order under Degeneration of Ellipticity”, Mat. Zametki, 72:2 (2002), 198–206; Math. Notes, 72:2 (2002), 177–184

Citation in format AMSBIB
\Bibitem{Kal02}
\by E.~A.~Kalita
\paper Morrey Regularity of Nonlinear Elliptic Systems of High Order under Degeneration of Ellipticity
\jour Mat. Zametki
\yr 2002
\vol 72
\issue 2
\pages 198--206
\mathnet{http://mi.mathnet.ru/mz414}
\crossref{https://doi.org/10.4213/mzm414}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1942545}
\zmath{https://zbmath.org/?q=an:1130.42305}
\transl
\jour Math. Notes
\yr 2002
\vol 72
\issue 2
\pages 177--184
\crossref{https://doi.org/10.1023/A:1019841726745}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000178299100019}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0141625214}


Linking options:
  • http://mi.mathnet.ru/eng/mz414
  • https://doi.org/10.4213/mzm414
  • http://mi.mathnet.ru/eng/mz/v72/i2/p198

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:159
    Full text:91
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020